# SDR SWAA2014050727751

- Difficulty date: April 13, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545812
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT EDGE FRAME CRACKED.  REPAIRED FRAME IAW SRM.
